# SDR IPXA11M66463

- Difficulty date: April 20, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 82,237 hours, 13,753 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, IN LT WING L/E COMPARTMENT AT XOS 545 APPX, CEILING DOUBLER IS CRACKED AT FASTENER.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 57-40-02, REPAIR 9, FIG 203.
